# SDR UIEA2011122900739

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 86,077 hours, 11,895 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND MX FOUND DAMAGE TO THE RT INBD AILERON T/E WITH DELAMINATION DAMAGE, MEASURING 2.0" X 4.0".  THE DAMAGE EXCEEDS THE LIMITS OF THE SRM 57-60-01, FIG 101 ALLOWABLE DAMAGE 1.  (DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; DVI EVERY 1 FLIGHT CYCLE; AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 50 FC (FLIGHT CYCLES) AFTER PART 1.)
